# SDR 200700105

- Difficulty date: January 31, 2007
- Submitted: January 31, 2007
- Operation: General aviation
- Aircraft: N2871G
- Make and model: Cvac PB4Y2
- Aircraft serial: 66302
- Aircraft time: 7,192 hours
- Engine: Wright R260035
- Propeller: Hamstd 23E50
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Wing
- Part time: 7,192 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE REQUIREMENTS IN AD 2003-18-01, CRACKS WERE NOTED THRU-OUT THE WING.  THE MAJOR CRACK IS A 1.5 INCH CRACK IN THE FWD LT LOWER SPAR CAP AFT ANGLE AT THE WING ATTACH POINT TO THE BELT FRAME.  THE CRACK IS IN THE ANGLE (SPAR CAP AFT LEG), DOUBLER AND SPAR WEB.  THERE ARE ALSO CRACKS .1250-.2500 INCH EMANATING FROM THE 4 BELT FRAME CUTOUTS ON THE LOWER WING.
